# SDR AUS20020466

- Difficulty date: May 3, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: L3011
- Condition: Faulty
- Location: Mlg Selector
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR SELECTOR SOLENOID STRIKER PIN BENT. NOSE LANDING GEAR INADVERTANTLY RETRACTED DURING TAXI CAUSING MAJOR ENGINE, PROPELLER AND AIRFRAME DAMAGE.
